# SDR 95ZZZX1767

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650UG
- Make and model: Doug DC-9-31
- Aircraft serial: 47418
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Crack
- Location: Fs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 990, BETWEEN LONGERONS 15R-16R, INNER SKIN DOUBLER HAS A 1 INCH LONG CRACK INSIDE RT LAV.  REPAIRED INNER DOUBLER PER SRM 53-04, FIGURE 41.  AIRCRAFT TT, 54,495 HRS.
